# SDR UALA2013052903745

- Difficulty date: May 29, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 69,691 hours, 12,184 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: S210W1101012
- Part serial: 74
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEFT IP CHECK VALVE IS OUT OF LIMITS IAW ACK JC 2-4130.  REPLACED LT IP CHECK VALVE.
